liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Criteria for the $L^p$-dissipativity of systems of second order differential equations
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
University of Basilicata.
2006 (English)In: Ricerche di Matematica, ISSN 0035-5038, Vol. 55, no 2, 233-265 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 55, no 2, 233-265 p.
National Category
URN: urn:nbn:se:liu:diva-40054Local ID: 52196OAI: diva2:260903
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2011-01-11

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Ricerche di Matematica

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 277 hits
ReferencesLink to record
Permanent link

Direct link